# SDR DALA2016062304983

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 40,437 hours, 28,425 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT HINGE FITTINGS PITTED WITH MATERIAL LOSS ON OUTER AND INNER SURFACE.  CORROSION CONTAINED.  FABRICATED AND INSTALLED IAW SRM 55-30-05.
